# SDR IPXA2020072087916

- Difficulty date: July 7, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING DROOP L/E SKIN IS CHAFED AT OTBD END.  REMOVED AND REPLACED THE RT WING DROOP L/E ON NRC 426488.
